# SDR COMA9710284

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120179
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 12005807007
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 2C TASK 5310-131-91I, THE CABIN FLOOR SUPPORT FWD CENTER OMEGA BEAM WAS FOUND CORRODED AND DAMAGED BY SCREW IMPROPERLY INSTALLED.  THE OMEGA BEAM WAS REPAIRED PER AERODESIGN REPORT NR 2181-6, REV IR, 5-19-97.
